:smack: why do you pass bright yellow-coloured urine when you take a B-Complex tablet?
It is probably just excess riboflavin (B2) being excreted or a metabolite of riboflavin.
B2 is a bright orange substance that is sensitive to light - you wrap solutions of it up in alfoil during analysis.
yellow shows you are not drinking enough liquid, because the poisions are still there,
but with the mix of that drug it may be getting rid extra poisions
that’s my 2p
And they put loads of colouring in those things so that they look appetising fizzing away in the glass.
Vitamin C does the same thing - makes your urine bright, almost day-glo yellow.
Sorry Rattman, it has nothing to do with “poisons”. It will happen even the urine is fairly dilute and its an entirely different color.
It isnt poisons, Ratman.
Riboflavin is a food colouring, pingalondon.
Ascorbic acid is colourless, Kalashnikov.
It’s very unhealthyto take those vitmains with excessive B’s in them. I was taking GNC with 3000% of one B vitmain and others too and right when i satrting taking them, my arms started falling a sleep the second i layed dow nto go to bed. I got off them and it hasn’t bothered me since. Be careful.
Thanks folks! I’ll take care.